# SDR CA020426004

- Difficulty date: April 3, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 52,566 hours, 47,960 cycles
- Engine: Pwa JT8D17
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 119001302
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN OXYGEN PSUS NR 9 RT AND NR 14 RT, NO FLOW FOUND DURING FUNCTIONAL TEST. BOTH UNITS ARE FROM THE SAME BATCH NR. BATCH NR 99795 REPLACED LATCH ASEMBLIES.
